I think I am caffeine intolerant. I thought caffeine only stayed in the body for 6 hours or so, but I swear it stays in me for more like 36 to 48 hours. If I ingest too much caffeine, I remain with anxiety for a couple of days. If I take in more caffeine, it just extends my misery. Seems my threshold is around 100 mg. I experience heart palpitations and "skipping". My doctor says it doesn't remain in the body but a few hours and water will flush it out. I don't believe him. Anybody with similar experiences?
Effects begin less than an hour after consumption, and a moderate dose usually wears off in about five hours. 36 hours is definitely way past its life.
Anxiety can make your chest muscles hurt so lots of people like me end up in ER thinking the sweating, chills, heart ares pains might be serious when it is just anxiety fooling the mind. I only went once and when they told me my heart had no issues I stopped worrying and the pain disappeared. Did your doctor confirm you have palpitations and skipping?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.